MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Codes Fracture (1260); Material Perforation (2205); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft fracture and hole occurred.A rubicon 35 catheter-guide was selected for use in a possible occluded superficial femoral artery.During the procedure, after being flushed, it was inserted over the wire.Contrast was used and the wire reinserted, however, the wire would not come out the distal end.A few attempts were made and under xray, it was noted that the rubicon was fractured.The rubicon was simply removed intact together with the wire.When removed, it was noted that the rubicon had a hole/slit on it.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
RUBICON 35
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20845893
Report Number2124215-2024-75449
Device Sequence Number17122926
Product Code DQY
UDI-Device Identifier08714729832072
UDI-Public08714729832072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0034770942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale